Application of the symmetry classification to the boundary value problem of nonlinear partial differential equations
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2014, Vol. 63 Issue (4): 040201     doi:10.7498/aps.63.040201
GENERAL Current Issue| Archive| Adv Search  |   
Application of the symmetry classification to the boundary value problem of nonlinear partial differential equations
Sudao Bilige, Wang Xiao-Min, Wuyun Morigen
College of Sciences, Inner Mongolia University of Technology, Hohhot 010051, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn